# SDR MALA090006

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 7,475 hours, 6,399 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"SMOKE TOILET" CAUTION MESSAGE RECEIVED AFTER DEPARTURE.  FOLLOWED POM PROCEDURES 7.13.3 AND RETURNED TO CVG.  CAUTION MESSAGE WENT OUT DURING RETURN TO LANDING.  FLIGHT ATTENDANT REPORTED NO EVIDENCE OF SMOKE IN LAV OR CABIN.  IMMEDIATELY AFTER MESSAGE RECEIVED WE FOLLOWED DEICE PROCEDURES AND CLEARED ENGINES FOR GREATER THEN 30 SECONDS AND DELAYED PACKS FOR NEARLY "10" MINUTES DURING TAXI.  CREW REPORTED TO MXC THAT THEY SMELLED GLYCOL PRIOR TO MESSAGE.  PERFORMED OPS CHECK OF LAV SMOKE DETECTION SYSTEM PER AMM 26-16.  OPS CK GOOD.  PERFORMED GROUND RUN/PACK RUN WITH FLIGHT CREW MESSAGE DID NOT REOCCUR A/C RELEASED FOR SERVICE.
